# SDR DALA1131869224

- Difficulty date: April 7, 2011
- Submitted: May 9, 2011
- Operation: Air carrier
- Aircraft: N924DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53586
- Aircraft time: 29,403 hours, 20,926 cycles
- System (JASC): 5260 · Entrance Stairs
- Part: Structure
- Part number: 5933674U5
- Condition: Corroded
- Location: Aft Airstairs
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HMV2 AFT AIRSTAIR LEFT STEP WALL CORRODED.  REPLACED STEP WALL PER SRM 51-10-05.
